# SDR REXA2025051400588

- Difficulty date: April 16, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N182GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15175
- Aircraft time: 28,783 hours, 23,340 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lug
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AFT EMERGENCY EXIT AFT LUG APPEARS TO BE CRACKED COMPLIED WITH ENDEAVOR EA CRJ952-19166 REV IR 4/30/2025. SEE ATTACHED DTA NRI 933425 FOR DETAILS.
